Getbig Bodybuilding, Figure and Fitness Forums

Getbig Bodybuilding Boards => Steroids Info & Hardcore => Topic started by: FKNFKER on August 30, 2012, 03:32:09 AM



Title: Lump after injection
Post by: FKNFKER on August 30, 2012, 03:32:09 AM
Okay i am an idiot , i admit it, i shot a cc of b12 into my right quad with a slin pin, now i got a sort of lump there ...

what do you guys reccomend


Title: Re: Lump after injection
Post by: Luolamies on August 30, 2012, 11:24:25 AM
More than likely you'll be fine. Since it's water soluble it should get absorbed soon enough. If you get a fever or it doesn't go away after few days then see a doc...


Title: Re: Lump after injection
Post by: Marlo Stanfield on August 31, 2012, 02:51:40 PM
Okay i am an idiot , i admit it, i shot a cc of b12 into my right quad with a slin pin, now i got a sort of lump there ...

what do you guys reccomend

im guessing your sling pin was 1/2 inch?

you just didnt go deep enough thats all.. the lump will be there for a day or two, put a warm towel on it


Title: Re: Lump after injection
Post by: FKNFKER on September 01, 2012, 04:50:50 AM
Hey guys, all went well went back to normal

though i wonder what wouldhappen if i did 2 cc of tren  ;D


Title: Re: Lump after injection
Post by: nasht5 on September 01, 2012, 06:08:53 AM
since you are asking these questions it is clear you shouldn't being doing AAS.


Title: Re: Lump after injection
Post by: FKNFKER on September 02, 2012, 06:49:31 AM
since you are asking these questions it is clear you shouldn't being doing AAS.

lmfao, i am not using aas and never will until i am 50 and need it for TRT, steroids are for pathetic losers who have no personality.


Title: Re: Lump after injection
Post by: Marlo Stanfield on September 02, 2012, 05:39:58 PM
lmfao, i am not using aas and never will until i am 50 and need it for TRT, steroids are for pathetic losers who have no personality.
Translation: My mom left my cuckold dad for a bigger and more muscular guy


Title: Re: Lump after injection
Post by: Overload on September 02, 2012, 07:46:42 PM
lmfao, i am not using aas and never will until i am 50 and need it for TRT, steroids are for pathetic losers who have no personality.

Really?

How about you stay off this board then.


8)


Title: Re: Lump after injection
Post by: FKNFKER on September 02, 2012, 10:05:24 PM
but i was scared about the lump that the tren left.

anyway thanks for the help


Title: Re: Lump after injection
Post by: Luolamies on September 03, 2012, 07:15:19 AM
steroids are for pathetic losers who have no personality.

...And still you sought help from us, what does that say about you?

Okay i am an idiot , i admit it,





Title: Re: Lump after injection
Post by: FKNFKER on September 03, 2012, 05:42:59 PM
I was jsut kidding guys, soon i am taking 150 mg tren, 200 mg prop and 200 mg masteron ED with 8 iu of genotropin ED, i wanna be a fitness model and the great gh15 says this is a good way to look like a fitness model.